MathSciNet Relay Station
MathSciNet bibliographic data
MR417568 (54 #5618) 35J35
Meyers, Norman G.; Elcrat, Alan Some results on regularity for solutions of non-linear elliptic systems and quasi-regular functions. Duke Math. J. 42 (1975), 121–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement